Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Lifeless attitude, ignorant of love. What is causing this?

i get stressed v soon.agar kisi ki bimari suni ya maut mujhe bahot low feel hota hai.i dont feel happy all d time.i cant enjoy life.i m in love also.but i cant live wid dat person so i feel ignored and alone.kahin dil nai lagta,kuch acha nai lagta,sabke saamne khush rehti hun par andar andar ghut rahi hun.koi meri asli halat nai kisi se keh sakti hun.plz help.....
Asked On : Tue, 31 Jul 2012
Answers:  2 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Hi. As per me some more details are required to make a complete diagnosis. But on the basis of information provided ,like not able to enjoy anything , these thing persistent for long time, a chronic sadness and getting distressed by small matter ,point to diagnosis of either disthymia or depression depending on your socio- functional decline.
This is a condition which need a intervention by psychiatrist who will evaluate the need for medication and prescribe you one if required ,else may only advice on therapy, specially Cognitive Behaviour Therapy. It will help you deal with your situation and help you come out of it
Answered: Wed, 1 Aug 2012
I find this answer helpful
General & Family Physician Dr. Andy's  Response
Dear Samreen! You need to remain busy. Try to find a job or join any club etc.. If the symptoms are interfering with your routine life you should start antidepressants and anxiolytics. But remember, you develop tolerance and dependance with these medicines and its hard to taper them off. Thanx and take care.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor